Universidad Complutense de Madrid
E-Prints Complutense

Homomorphisms on some function algebras



Último año

Garrido, M. Isabel y Gómez Gil, Javier y Jaramillo Aguado, Jesús Ángel (1992) Homomorphisms on some function algebras. Extracta Mathematicae, 7 (1). pp. 46-52. ISSN 0213-8743

Vista previa

URL Oficial: http://dmle.cindoc.csic.es/pdf/EXTRACTAMATHEMATICAE_1992_07_01_12.pdf

URLTipo de URL


For an algebra A of continuous real-valued functions on a topological space X, the question of whether every algebra homomorphism is a point evaluation for a point in X is considered. A variety of results are provided, such as the following. Let X be completely regular and A⊂C(X) a subalgebra with unit which is closed under bounded inversion and separates points and closed sets. Then every homomorphism is a point evaluation for a point in X if and only if, for each point z in the Stone-Čech compactification of X and not in X, there exists a function in A whose extension to z is infinite. Examples are considered and further results for the case of functions on a Banach space are discussed

Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:21718
Depositado:06 Jun 2013 16:38
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo